×

Coreflexive modules and semidualizing modules with finite projective dimension. (English) Zbl 1401.18037

Let \(R\) and \(S\) be two rings, and let \(_R\omega_S\) be a semidualizing bimodule. For a subclass \(\mathcal{T}\) of the class of \(\omega\)-coreflexive modules, the authors introduce and study some objects called modules of \(\omega-\mathcal{T}\)- class \(n\), where \(n\) is a positive integer. These are used to provide information about the projective dimension of \(\omega\) as an \(R\)-module and as an \(S\)-module.

MSC:

18G25 Relative homological algebra, projective classes (category-theoretic aspects)
16E10 Homological dimension in associative algebras
16E30 Homological functors on modules (Tor, Ext, etc.) in associative algebras
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] T. Araya, R. Takahashi and Y. Yoshino, Homological invariants associated to semi-dualizing bimodules, J. Math. Kyoto Univ. 45 (2005), no. 2, 287-306. https://doi.org/10.1215/kjm/1250281991 · Zbl 1096.16001
[2] M. Auslander and M. Bridger, Stable Module Theory, Memoirs of the American Mathematical Society 94, American Mathematical Society, Providence, R.I., 1969. https://doi.org/10.1090/memo/0094 · Zbl 0204.36402
[3] M. Auslander, I. Reiten and S. O. Smal\(ϕ\), Representation Theory of Artin Algebras, Cambridge Studies in Advanced Mathematics 36, Cambridge University Press, Cambridge, 1995. https://doi.org/10.1017/cbo9780511623608 · Zbl 0834.16001
[4] G. Azumaya, Locally split submodules and modules with perfect endomorphism rings, in Noncommutative Ring Theory (Athens, OH, 1989), 1-6, Lecture Notes in Math. 1448, Springer, Berlin, 1990. https://doi.org/10.1007/bfb0091245 · Zbl 0733.16002
[5] A. Beligiannis and I. Reiten, Homological and homotopical aspects of torsion theories, Mem. Amer. Math. Soc. 188 (2007), no. 883, 207 pp. https://doi.org/10.1090/memo/0883 · Zbl 1124.18005
[6] L. Bican, R. El Bashir and E. Enochs, All modules have flat covers, Bull. London Math. Soc. 33 (2001), no. 4, 385-390. https://doi.org/10.1017/s0024609301008104 · Zbl 1029.16002
[7] S. Brenner and M. C. R. Butler, Generalizations of the Bernstein-Gel’fand-Ponomarev reflection functors, in Representation Theory II (Proc. Second Internat. Conf., Carleton Univ., Ottawa, Ont., 1979), 103-169, Lecture Notes in Math. 832, Springer, Berlin-New York, 1980. https://doi.org/10.1007/bfb0088461
[8] E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, Volume 1, Second revised and extended edition, De Gruyter Expositions in Mathematics 30, Walter de Gruyter, Berlin, 2011. https://doi.org/10.1515/9783110215212 · Zbl 1238.13001
[9] H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), no. 4, 781-808. https://doi.org/10.1215/kjm/1250692289 · Zbl 1154.16007
[10] Z. Y. Huang, Generalized tilting modules with finite injective dimension, J. Algebra, 311 (2007), 619-634. · Zbl 1130.16008
[11] J. P. Jans, Duality in Noetherian rings, Proc. Amer. Math. Soc. 12 (1961), 829-835. https://doi.org/10.2307/2034886 · Zbl 0113.26104
[12] —-, Some generalizations of finite projective dimension, Illinois J. Math. 5 (1961), 334-344. · Zbl 0099.02302
[13] —-, On finitely generated modules over Noetherian rings, Trans. Amer. Math. Soc. 106 (1963), 330-340. https://doi.org/10.2307/1993774 · Zbl 0118.04302
[14] Z. Liu, Z. Huang and A. Xu, Gorenstein projective dimension relative to a semidualizing bimodule, Comm. Algebra 41 (2013), no. 1, 1-18. https://doi.org/10.1080/00927872.2011.602782 · Zbl 1287.16015
[15] S. Mac Lane, Categories for the Working Mathematician, Second edition, Graduate Texts in Mathematics 5, Springer-Verlag, New York, 1998. · Zbl 0906.18001
[16] F. Mantese and I. Reiten, Wakamatsu tilting modules, J. Algebra 278 (2004), no. 2, 532-552. https://doi.org/10.1016/j.jalgebra.2004.03.023 · Zbl 1075.16006
[17] S. Sather-Wagstaff, Semidualizing Modules, Mathematics Monograph, Preprint, available at https://www.ndsu.edu/pubweb/ ssatherw/DOCS/sdmhist.html · Zbl 1127.13007
[18] X. Tang and Z. Huang, Homological aspects of the dual Auslander transpose, Forum Math. 27 (2015), no. 6, 3717-3743. https://doi.org/10.1515/forum-2013-0196 · Zbl 1405.16004
[19] —-, Homological aspects of the dual Auslander transpose II, Kyoto J. Math. 57 (2017), no. 1, 17-53. https://doi.org/10.1215/21562261-3759504 · Zbl 1394.16003
[20] —-, Homological aspects of the adjoint cotranspose, Colloq. Math. (to appear), available at http://math.nju.edu.cn/ huangzy/ · Zbl 1397.18032
[21] T. Wakamatsu, On modules with trivial self-extensions, J. Algebra 114 (1988), no. 1, 106-114. https://doi.org/10.1016/0021-8693(88)90215-3 · Zbl 0646.16025
[22] —-, Tilting modules and Auslander’s Gorenstein property, J. Algebra 275 · Zbl 1076.16006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.